Theory of approximate reasoning in two-valued predicate logic based on the quasi-truth degrees

Xiao Yan Qin, Jun Liu, Yang Xu, Shu Wei Chen, Yi Liu

    Research output: Contribution to journalArticlepeer-review

    2 Citations (Scopus)

    Abstract

    Based on the theory of the quasi-truth degrees in two-valued predicate logic, some researches on approximate reasoning are studied in this paper. The relation of the pseudo-metric between first-order formulae and the quasi-truth degrees of first-order formulae is discussed, and it is proved that there is no isolated point in the logic metric space (ℱ, ρ). Thus the pseudo-metric between first-order formulae is well defined to develop the study about approximate reasoning in the logic metric space (ℱ, ρ). Then, three different types of approximate reasoning patterns are proposed, and their equivalence under some condition is proved. This work aims at filling in the blanks of approximate reasoning in quantitative predicate logic.

    Original languageEnglish
    Pages (from-to)23-27
    Number of pages5
    JournalJournal of Donghua University (English Edition)
    Volume29
    Issue number1
    Publication statusPublished - Feb 2012

    Keywords

    • Approximate reasoning
    • Predicate logic
    • Pseudo-metric
    • Quasi-truth degree

    Cite this